MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE

ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE
Catalog Number 09230785190
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable methotrexate (mtx) results from the cobas 8000 cobas c 502 module.The initial test gave no numeric result but had a data flag indicating the result was greater than the test range.The repeat result with a 1:10 dilution gave no numeric result but had a data flag indicating the result was greater than the test range.The customer repeated the sample with a 1:100 manual dilution and the result was 218 umol/l.The neat sample and the 1:10 dilution sample were tested on another analyzer and gave no numeric result but had a data flag indicating the result was greater than the test range.On the other analyzer, the customer repeated the sample with a 1:100 manual dilution and the result was 110 umol/l.The questionable results were not reported outside of the laboratory.The repeat result was believed correct.
 
Additional Manufacturer Narrative
The reagent lot number and expiration date were requested but were not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.The field service engineer found the cause to be an operator handling issue when performing manual dilutions.He instructed the user to load new methotrexate reagents and recalibrate the assay.Afterward, qc passed.

Brand Name
ONLINE TDM METHOTREXATE
Common Device Name
ENZYME IMMUNOASSAY, METHOTREXATE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19032525
Report Number1823260-2024-01021
Device Sequence Number7497982
Product Code LAO
UDI-Device Identifier07613336224816
UDI-Public07613336224816
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09230785190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown